# SDR AALA2018042549011

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 44,054 hours, 19,950 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT, ECAM MESSAGE, LEFT FUEL LEFT PUMP 2 LOW. MAINTENANCE PERFORMED OPERATIONAL TEST IAW AMM 28-21-00-710-007-A.
